# SDR 9802903241

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3017855020
- Condition: Failed
- Location: Nr 1
- Part time: 17,208 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE FUEL FILTER CLOG ECAM ANNUNCIATED.  FLIGHT CREW DIVERTED AIRCRAFT TO MEM.  NR 1 ENGINE SHUT DOWN 20 MILES FROM MEM.  AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE FOUND THE FUEL FILTER CONTAMINATED WITH BRONZE PARTICLES AND THE LPT CASE HAD AN AREA OF BURN THRU AT THE 11:00 POSITION.  REPLACED THE NR 1 ENGINE.  AIRCRAFT TO BE FERRIED TO DLH FOR FURTHER INSPECITON.
